# SDR CALA2015102094612

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 49,392 hours, 18,734 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE DENT AT FRAME 71, STRINGER 19L.  MEASURED DENTS & FOUND TO BE OUT OF SRM LIMITS.  FABRICATED & INSTALLED A DOUBLER IAW SRM 53-00-11 FIG 205.
